Translator Disclaimer
November 2018 Extactic Divisors for Webs and Lines on Projective Surfaces
Maycol Falla Luza, Jorge Vitório Pereira
Michigan Math. J. 67(4): 743-756 (November 2018). DOI: 10.1307/mmj/1531447376

Abstract

Given a web (multifoliation) and a linear system on a projective surface, we construct divisors cutting out the locus where some element of the linear system has abnormal contact with the leaf of the web. We apply these ideas to reobtain a classical result by Salmon on the number of lines on a projective surface. In a different vein, we investigate the numbers of lines and disjoint lines contained in a projective surface and tangent to a contact distribution.

Citation

Download Citation

Maycol Falla Luza. Jorge Vitório Pereira. "Extactic Divisors for Webs and Lines on Projective Surfaces." Michigan Math. J. 67 (4) 743 - 756, November 2018. https://doi.org/10.1307/mmj/1531447376

Information

Received: 14 December 2016; Revised: 23 August 2017; Published: November 2018
First available in Project Euclid: 13 July 2018

zbMATH: 07056367
MathSciNet: MR3877435
Digital Object Identifier: 10.1307/mmj/1531447376

Subjects:
Primary: 14N05
Secondary: 37F75

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 4 • November 2018
Back to Top